# SDR UPS04442211

- Difficulty date: March 29, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B078851
- Condition: Corroded
- Location: Nr 10 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - NR 10 VC FLAP O/B ARM O/B RIB ROTARY ACTUATOR NR 2 MOUNTING BOLT HOLE CORRODED (LOOK O/B, COUNTS CLOCKWISE FROM TOP).  LEFT WING NR 10 VC FLAP OLES 766 O/B ARM O/B RIB ROTARY ACTUATOR NR 2 MOUNTING BOLT HOLE OVERSIZED TO 0.388 INCH & BUSHING FABRICATED & INSTALLED.
